- Organized by
Andrew Millis, Ph.D.CCQ Co-Director, Flatiron Institute
Malte Roesner, Ph.D.Radboud University
Sponsored by CCQ under the auspices of the New York City-Max Planck Center on Nonequilibrium Quantum Phenomena, the Conference is a small focused workshop on mechanisms for superconductivity in materials ranging from the “nearly conventional”, such as transition metal dichalcogenides, or perhaps doped SrTiO3, to the “strongly correlated” including FeSe and Moire materials, as well as theoretical models ranging from bipolarons to quantum critical pairing. The aim of the conference is to bring together a select group of scientists to explore theoretically controlled calculations, compare methodologies, determine experimental validation strategies and to assess the current state of the field and define directions for future research. We aim for an intense workshop atmosphere, with many questions during talks and with ample time for collaboration and discussion.
In person registration is now closed. If you wish to follow the talk via zoom please register here.
Monday, July 25
8:00 - 8:55 AM Breakfast 8:55 - 9:00 AM Introduction 9:00 - 9:45 AM (45) Ryotaro Arita (RIKEN) Pressure-Temperature phase diagram of superhydride LaH10 9:45 - 10:30 AM (45) Kun Chen (CCQ) Renormalized Field Theory of the Electron Liquid 10:30 - 11:00 AM (30) Break 11:00 - 11:45 AM (45) Dante Kennes (University of Cologne) Moiré Engineering of Nonsymmorphic Symmetries and Hourglass Superconductors 11:45 - 12:30 PM (45) Zhenyu Zhang (University of Science and Technology of China) Competing mechanisms of high-Tc superconductivity and topological superconductivity in systems of varying dimensionality 12:30 - 2:30 PM (2hr) Lunch 2:30 - 4:00 PM (1hr 30min) Discussion 4:00 - 4:30 PM (30) Break 4:30 - 5:15 PM (45) Liang Fu (MIT) Superconductivity from electronic polarization in doped insulators 5:15 - 6:00 PM (45) Francisco Guinea (IMEDA) Collective charge fluctuations and superconductivity in twisted bilayer graphene and related materials 6:00- 7:30 Reception and Dinner Flatiron Institute Rooftop/Dining Room
Tuesday, July 25
8:00 - 9:00 AM Breakfast 9:00 - 9:45 AM (45) Mikhail Katsnelson (Radboud University) Degenerate plaquette physics as key ingredient of hightemperature superconductivity in cuprates 9:45 - 10:30 AM (45) Dirk van der Marel (University of Geneva) The mechanism of superconductivity in the high Tc cuprates, an experimental approach 10:30 - 11:00 AM (30) Break 11:00 - 11:45 PM (45) Cyprian Lewandowski (CalTech) Andreev reflection spectroscopy in strongly paired superconductors 11:45 - 12:30 PM (45) Nikolay Prokof'ev (University of Massachusetts) Bipolaron superconductivity at low electron densities 12:30 - 2:30 PM (2hr) Lunch 2:30 - 4:00 PM (1hr 30min) Discussion 4:00 - 4:30 AM (30) Break 4:30 - 5:15 PM (45) Philipp Werner (University of Fribourg) Nonthermal excitonic and superconducting states 5:15 - 6:00 PM (45) Victor Galitski (University of Maryland) Engineering higher-temperature superconductivity 6:30 Dinner at Sarabeth's
Wednesday, July 27
8:00 - 9:00 AM Breakfast 9:00 - 9:45 AM (45) Swagata Acharya (Radboud University) Mechanisms for unconventional superconductivity 9:45 - 10:30 AM (45) Eberhard Gross (Hebrew University of Jerusalem) The superconducting order parameter in real space and its relation to chemical bonds 10:30 - 11:00 AM (30) Break 11:00 - 11:45 PM (45) Boris Svistunov (University of Massachusetts) On the Origin of Coulomb Pseudopotential: Two Wrongs Make a "Right" 11:45 - 12:30 PM (45) Jörg Schmalian (University of Karlsruhe) Controlled large-N approach to quantum-critical superconductivity 12:30 - 1:15 PM (45) Andrey Chubukov (University of Minnesota) Interplay Between Superconductivity and Non-Fermi Liquid at a QCP in a Metal 1:15- 2:30 PM (1hr 15m) Lunch 2:30 PM Departure
Swagata Acharya Radboud University Ryotaro Arita RIKEN, Japan Kun Chen CCQ Andrey Chubukov University of Minnesota Liang Fu MIT Victor Galitski University of Maryland Eberhard Gross Hebrew University of Jerusalem Francisco Guinea San Sebastián / IMEDA Mikhail Katsnelson Radboud University Dante Kennes University of Cologne Cyprian Lewandowski CalTech Nikolay Prokof'ev University of Massachusetts Jörg Schmalian University of Karlsruhe Philipp Werner University of Fribourg Dirk van der Marel University of Geneva Boris Svistunov University of Massachusetts Zhenyu Zhang University of Science and Technology of China, Hefei